# SDR SWIA202162022

- Difficulty date: August 22, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING PLATE @ FS 581 BTWN STGRS 26L/27 HAS CORROSION SEVERAL PLACES     (C-CHECK RO 10/29/2021)    REMOVED OUT OF LIMITS MOUNTING PLATE @ FS 581 BTWN STGRS 26L/27 WITH NEW MOUNTING PLATE REFCRJ700 SRM 51-42-22-001-001-A01, CRJ700 SRM 51-42-15-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, DWG SH670-33600 REV AD / ALL STEPS OF 51-900-1002-SKY COMPLIED WITH
